Alert archive / Tennessee / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 113, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at May 22, 2024, 2:48 PM CDT for 8 counties in Tennessee. It was in force for 42 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 22, 2024, 2:48 PM CDT (19:48 UTC)
- Expired
- May 22, 2024, 3:30 PM CDT
- In force
- 42 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Carroll County, TN, Chester County, TN, Fayette County, TN, Hardeman County, TN, Haywood County, TN, Henderson County, TN, Madison County, TN, Shelby County, TN
The radar
The Memphis radar (KNQA), 82 km from the middle of the area, began a volume at 19:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 22, 3:00 PM CDT | TSTM WND DMG | 5 Nw Jackson, TN | Trees down across Pipkin Road near Shadow Ridge Drive. |
| May 22, 3:03 PM CDT | TSTM WND DMG | 6 Ese Bemis, TN | A couple of trees and a power pole down on Harts Bridge Road. Time is radar estimated. |
| May 22, 3:03 PM CDT | TSTM WND DMG | 6 Ese Bemis, TN | A couple of trees and a power pole down on Harts Bridge Road. Time is radar estimated. |
| May 22, 3:09 PM CDT | TSTM WND DMG | 6 Ene Jackson, TN | Several trees down along Hwy 412. |
| May 22, 3:09 PM CDT | TSTM WND DMG | 6 Ene Jackson, TN | Several trees down along Hwy 412. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 22, 11:46 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 7.8 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 547 J/kg
- Mixed-layer CIN
- -217 J/kg
- Mixed-layer LCL
- 1366 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 80 m²/s²
- 0-3 km storm-relative helicity
- 74 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted.
028
WUUS54 KMEG 221948
SVRMEG
TNC017-023-047-069-075-077-113-157-222030-
/O.NEW.KMEG.SV.W.0113.240522T1948Z-240522T2030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Memphis TN
248 PM CDT Wed May 22 2024
The National Weather Service in Memphis has issued a
* Severe Thunderstorm Warning for...
Northwestern Henderson County in west Tennessee...
Fayette County in west Tennessee...
Northwestern Hardeman County in west Tennessee...
Southwestern Carroll County in west Tennessee...
Southeastern Haywood County in west Tennessee...
Madison County in west Tennessee...
Southeastern Shelby County in west Tennessee...
Northwestern Chester County in west Tennessee...
* Until 330 PM CDT.
* At 248 PM CDT, severe thunderstorms were located along a line
extending from Holly Grove to near Dancyville to near Collierville,
moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Jackson, Collierville, Henderson, Bolivar, Chickasaw State Forest,
Chickasaw State Park, Fairview, Whiteville, Somerville, Three Way,
Silerton, Blue Goose, Hillville, Bemis, Lagrange, Adair,
Dancyville, Cloverport, Mercer, and Warren.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3594 8843 3539 8867 3501 8921 3503 8972
3522 8964 3530 8947 3547 8924 3567 8909
3567 8902 3572 8897 3579 8879 3579 8871
3583 8870
TIME...MOT...LOC 1948Z 252DEG 28KT 3563 8911 3537 8930 3511 8961
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
MJ3 follow-up statements
381
WWUS54 KMEG 221952
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
252 PM CDT Wed May 22 2024
TNC157-222002-
/O.CAN.KMEG.SV.W.0113.000000T0000Z-240522T2030Z/
Shelby TN-
252 PM CDT Wed May 22 2024
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SHELBY COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
west Tennessee.
&&
LAT...LON 3594 8843 3539 8867 3501 8921 3503 8964
3522 8964 3530 8947 3547 8924 3567 8909
3567 8902 3572 8896 3579 8879 3579 8871
3583 8870
TIME...MOT...LOC 1952Z 255DEG 33KT 3565 8903 3537 8918 3511 8956
$$
TNC017-023-047-069-075-077-113-222030-
/O.CON.KMEG.SV.W.0113.000000T0000Z-240522T2030Z/
Henderson TN-Fayette TN-Hardeman TN-Carroll TN-Haywood TN-Madison TN-
Chester TN-
252 PM CDT Wed May 22 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR NORTHWESTERN HENDERSON...FAYETTE...NORTHWESTERN HARDEMAN...
SOUTHWESTERN CARROLL...SOUTHEASTERN HAYWOOD...MADISON AND
NORTHWESTERN CHESTER COUNTIES...
At 252 PM CDT, severe thunderstorms were located along a line
extending from near Bells to near Whiteville to 8 miles northeast of
Collierville, moving east at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Jackson, Henderson, Bolivar, Chickasaw State Forest, Chickasaw State
Park, Whiteville, Somerville, Three Way, Silerton, Blue Goose,
Hillville, Bemis, Lagrange, Dancyville, Cloverport, Mercer, Warren,
Carroll, Macon, and Oakland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3594 8843 3539 8867 3501 8921 3503 8964
3522 8964 3530 8947 3547 8924 3567 8909
3567 8902 3572 8896 3579 8879 3579 8871
3583 8870
TIME...MOT...LOC 1952Z 255DEG 33KT 3565 8903 3537 8918 3511 8956
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
MJ121
WWUS54 KMEG 221959
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
259 PM CDT Wed May 22 2024
TNC017-023-047-069-075-077-113-222030-
/O.CON.KMEG.SV.W.0113.000000T0000Z-240522T2030Z/
Henderson TN-Fayette TN-Hardeman TN-Carroll TN-Haywood TN-Madison TN-
Chester TN-
259 PM CDT Wed May 22 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR NORTHWESTERN HENDERSON...FAYETTE...NORTHWESTERN HARDEMAN...
SOUTHWESTERN CARROLL...SOUTHEASTERN HAYWOOD...MADISON AND
NORTHWESTERN CHESTER COUNTIES...
At 259 PM CDT, severe thunderstorms were located along a line
extending from near Fairview to near Mercer to 8 miles south of
Somerville, moving northeast at 45 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Jackson, Henderson, Bolivar, Chickasaw State Forest, Chickasaw State
Park, Whiteville, Somerville, Three Way, Silerton, Blue Goose,
Hillville, Bemis, Lagrange, Dancyville, Cloverport, Mercer, Warren,
Carroll, Macon, and Oakland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3594 8843 3539 8867 3501 8921 3503 8964
3522 8964 3530 8947 3547 8924 3567 8909
3567 8902 3572 8896 3579 8879 3579 8871
3583 8870
TIME...MOT...LOC 1959Z 247DEG 39KT 3572 8885 3547 8896 3511 8942
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
MJ208
WWUS54 KMEG 222015
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
315 PM CDT Wed May 22 2024
TNC017-023-047-069-075-077-113-222030-
/O.CON.KMEG.SV.W.0113.000000T0000Z-240522T2030Z/
Henderson TN-Fayette TN-Hardeman TN-Carroll TN-Haywood TN-Madison TN-
Chester TN-
315 PM CDT Wed May 22 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR NORTHWESTERN HENDERSON...EASTERN FAYETTE...NORTHERN HARDEMAN...
SOUTHWESTERN CARROLL...SOUTHEASTERN HAYWOOD...MADISON AND
NORTHWESTERN CHESTER COUNTIES...
At 315 PM CDT, severe thunderstorms were located along a line
extending from 6 miles northwest of Blue Goose to near Chickasaw
State Park to near Lagrange, moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Jackson, Henderson, Bolivar, Chickasaw State Forest, Chickasaw State
Park, Whiteville, Somerville, Three Way, Silerton, Blue Goose,
Hillville, Bemis, Cloverport, Mercer, Carroll, Williston, Toone,
Medon, Hickory Valley, and Hickory Flat.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3594 8843 3539 8867 3506 8918 3508 8933
3529 8941 3567 8902 3572 8896 3579 8879
3579 8871 3583 8870
TIME...MOT...LOC 2015Z 254DEG 28KT 3577 8865 3546 8880 3513 8922
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
MJWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 12:29 PM CDT, 2 hours 19 minutes earlier.
Area forecast discussion, May 22, 12:29 PM CDT, 2 hours 19 minutes before
Area Forecast Discussion National Weather Service Memphis TN 1229 PM CDT Wed May 22 2024 ...New AVIATION... .UPDATE... Issued at 1100 AM CDT Wed May 22 2024 Surface analysis late this morning places a surface low over western Ontario with a cold front extending south back into Indiana and into portions of southeast Missouri, northwest Arkansas, and back into the Red River Valley. GOES Satellite/Regional WSR-88D radar trends show an MCS over west Arkansas and eastern Oklahoma. A few elevated showers and a thunderstorm developed over west Tennessee over the past couple hours and have since diminished. As of 10 AM CDT, temperatures across the Mid-South are in the upper 70s to lower 80s. Short-term models, especially the CAMs have struggled with the overall evolution of convective activity across the Mid-South into this evening. Nonetheless, a shortwave trough rotating through the Middle and Lower Mississippi Valleys combined with an unstable atmosphere is expected to result in showers and thunderstorms across the Mid-South, especially this afternoon and evening. Favorable upper-level divergence produced by the right entrance region of a 105 kt 250 mb jet streak, surface-based CAPE values in excess of 2000 J/kg, 0-6 km Bulk Shear values between 35-45 kts, and precipitable water values approaching 1.7 inches suggest a potential for organized severe thunderstorms with damaging winds as the primary severe weather threat and heavy rainfall. Overall forecast is in good shape but will make adjustments to rain chances to reflect current short-term trends. CJC && .SYNOPSIS... Issued at 305 AM CDT Wed May 22 2024 Active weather will persist for most of the forecast period. Strong to severe storms are possible for the next several days. A Slight Risk is in place for severe storms capable of producing damaging winds and large hail this afternoon. Several systems will cross the region for the remainder of this week that will also threaten damaging winds and large hail. && .DISCUSSION... (Today through Tuesday) Issued at 305 AM CDT Wed May 22 2024 A few lingering showers and storms are depicted on KNQA radar as of 3 AM with continuous signs of weakening. The remnants of any of this convection will help a MCS/MCV develop ahead of an approaching cold front. Southwesterly flow will surge a moisture plume and bring dewpoints into the 70s this morning. Deterministic soundings are indicative of a damaging wind and large hail as the primary threats this afternoon into evening. Inverted V soundings will provide excellent mixing with around 50kts of effective shear. Unstable lapse rates (~8 C/km) through the column with MLCAPE ~2500 J/kg and SHIP values >1 may bring large, to very large hail. On a positive note, SRH values are low (<100 m^2/s^2) which keeps the tornadic threat below the damaging wind and hail threat. PWs are in the 90th percentile or higher, meaning locally heavy rainfall is possible, particularly with any strong updrafts could lead to localized flooding. Current QPF values are highest for todays set of storms in the Mississippi Delta region. This round of convective activity will be aided by diurnal heating and look to fire up this afternoon ~1pm. Depending on where remnant outflow boundaries lie from overnight convection, this could change our severe weather outlook for today, hence the removal of the Enhanced to a Slight Risk. The aforementioned cold front is expected to stall tomorrow evening before lifting north as a warm front by Thursday evening. As a result of this, showers and thunderstorm chances remain in the forecast. Another Slight Risk for severe weather is in place for Thursday with a Marginal Risk for Friday. The placement of the LLJ will keep an active weather pattern across the Mid-South likely until Tuesday as series of systems will cross the region. While it will not rain or thunderstorm the entire forecast period, QPF continues to trend upwards. QPF for the next 7 days of 2-6" across the area. Memphis is currently in an area of 5" for the next 7 days. While it is a bit early for specifics, SPC has highlighted at least a 15% chance of severe weather on Sunday. DNM && .AVIATION... (18Z TAFS) Issued at 1223 PM CDT Wed May 22 2024 Timing of convective impacts remains the primary concern this period as multiple rounds of showers and thunderstorms are anticipated. As of 1730Z, storms continue to pop up and impact all sites except for TUP. This initial round of storms should persist into early evening, with another round approaching MEM shortly after sunset. Given uncertainty of precipitation impacts overnight, kept PROB30 groups in at all sites for TSRA. Showers and storms will remain possible through the end of the period. Otherwise, winds will be mainly out of the south with VFR CIGs anticipated. ANS && .MEG WATCHES/WARNINGS/ADVISORIES... AR...None. MO...None. MS...None. TN...None. && PUBLIC FORECAST...DNM AVIATION...ANS
In the hours before
Special weather statement, May 22, 1:48 PM CDT, 1 hour before
Special Weather Statement
National Weather Service Memphis TN
148 PM CDT Wed May 22 2024
TNZ004-022-221915-
Benton TN-Henry TN-
148 PM CDT Wed May 22 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN BENTON AND EASTERN
HENRY COUNTIES THROUGH 215 PM CDT...
At 147 PM CDT, Doppler radar was tracking a strong thunderstorm near
Springville, or near Paris, moving northeast at 45 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Paris, Paris Landing State Park, Springville, Big Sandy, Haigler
Ridge, Sunnyside, Manleyville, Spring Creek, Old Springville,
Buchanan, India, and Big Sandy Unit Tennessee National Wildlife
Refuge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
west Tennessee.
&&
LAT...LON 3618 8821 3633 8832 3650 8806 3650 8805
3647 8805 3645 8806 3644 8806 3643 8804
3637 8800 3634 8797 3633 8797 3631 8795
3628 8795
TIME...MOT...LOC 1847Z 238DEG 38KT 3630 8819
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
DKJSpecial weather statement, May 22, 1:48 PM CDT, 1 hour before
Special Weather Statement
National Weather Service Memphis TN
148 PM CDT Wed May 22 2024
TNZ004-022-221915-
Benton TN-Henry TN-
148 PM CDT Wed May 22 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN BENTON AND EASTERN
HENRY COUNTIES THROUGH 215 PM CDT...
At 147 PM CDT, Doppler radar was tracking a strong thunderstorm near
Springville, or near Paris, moving northeast at 45 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Paris, Paris Landing State Park, Springville, Big Sandy, Haigler
Ridge, Sunnyside, Manleyville, Spring Creek, Old Springville,
Buchanan, India, and Big Sandy Unit Tennessee National Wildlife
Refuge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
west Tennessee.
&&
LAT...LON 3618 8821 3633 8832 3650 8806 3650 8805
3647 8805 3645 8806 3644 8806 3643 8804
3637 8800 3634 8797 3633 8797 3631 8795
3628 8795
TIME...MOT...LOC 1847Z 238DEG 38KT 3630 8819
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
DKJLocal storm report, May 22, 2:02 PM CDT, 46 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
202 PM CDT Wed May 22 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0138 PM Hail Camden 36.07N 88.11W
05/22/2024 E0.88 Inch Benton TN Emergency Mngr
&&Special weather statement, May 22, 2:19 PM CDT, 29 minutes before
Special Weather Statement
National Weather Service Memphis TN
219 PM CDT Wed May 22 2024
TNZ002>004-019>022-054-222000-
Carroll TN-Henderson TN-Weakley TN-Benton TN-Obion TN-Henry TN-
Dyer TN-Gibson TN-
219 PM CDT Wed May 22 2024
...SEVERAL STRONG THUNDERSTORMS WILL IMPACT WEAKLEY...NORTHWESTERN
HENDERSON...NORTHEASTERN DYER...GIBSON...CENTRAL BENTON...
SOUTHEASTERN OBION...CARROLL AND HENRY COUNTIES THROUGH 300 PM CDT...
At 218 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles southwest of McKenzie, moving northeast at 40 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Martin, Paris, Milan, McKenzie, Trenton, Huntingdon, Camden, Paris
Landing State Park, Newbern, Dresden, Dyer, Greenfield, Bruceton,
Gleason, Kenton, Rutherford, Obion, Bradford, Sharon, and Atwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
west Tennessee.
&&
LAT...LON 3610 8794 3603 8800 3575 8858 3576 8861
3579 8861 3579 8867 3615 8951 3650 8859
3650 8856 3648 8852 3650 8851 3650 8806
3644 8806 3636 8799 3636 8810 3626 8808
3622 8813 3629 8795 3622 8795 3618 8793
TIME...MOT...LOC 1918Z 238DEG 37KT 3609 8863
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
DKJLocal storm report, May 22, 2:32 PM CDT, 16 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
232 PM CDT Wed May 22 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 PM Tstm Wnd Dmg 3 NE Marianna 34.80N 90.73W
05/22/2024 Lee AR Emergency Mngr
Powerpoles down between Brickeys and
Marianna.
&&Local storm report, May 22, 2:34 PM CDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
234 PM CDT Wed May 22 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0224 PM Hail 1 NE Midtown Memphis 35.15N 89.97W
05/22/2024 E1.00 Inch Shelby TN Amateur Radio
&&The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 11:50 AM CDT | Severe Thunderstorm Warning | MEG | Fayette, Shelby, Tipton | 40 min |
| May 22, 11:56 AM CDT | Special Weather Statement | MEG | Lake | 34 min |
| May 22, 12:12 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Shelby, Tipton | 48 min |
| May 22, 12:24 PM CDT | Special Weather Statement | MEG | Benton | 36 min |
| May 22, 12:29 PM CDT | Special Weather Statement | MEG | Obion | 31 min |
| May 22, 12:41 PM CDT | Severe Thunderstorm Warning | MEG | Obion, Weakley | 49 min |
| May 22, 12:49 PM CDT | Special Weather Statement | MEG | Tipton | 26 min |
| May 22, 12:53 PM CDT | Special Weather Statement | MEG | Haywood | 37 min |
| May 22, 12:53 PM CDT | Severe Thunderstorm Warning | MEG | Shelby, Tipton | 52 min |
| May 22, 1:00 PM CDT | Areal Flood Advisory | MEG | Obion, Weakley | 2 hr |
| May 22, 1:10 PM CDT | Severe Thunderstorm Warning | MEG | Lauderdale | 50 min |
| May 22, 1:28 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Shelby, Tipton | 47 min |
| May 22, 1:32 PM CDT | Special Weather Statement | MEG | Madison | 28 min |
| May 22, 1:48 PM CDT | Special Weather Statement | MEG | Henry | 27 min |
| May 22, 1:48 PM CDT | Special Weather Statement | MEG | Henry | 27 min |
| May 22, 1:57 PM CDT | Severe Thunderstorm Warning | MEG | Lauderdale, Tipton | 48 min |
| May 22, 2:11 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Hardeman, Haywood, Madison, Shelby, Tipton | 49 min |
| May 22, 2:12 PM CDT | Areal Flood Advisory | MEG | Henry | 3 hr |
| May 22, 2:14 PM CDT | Severe Thunderstorm Warning | MEG | Shelby | 46 min |
| May 22, 2:16 PM CDT | Areal Flood Advisory | MEG | Shelby | 101 min |
| May 22, 2:19 PM CDT | Special Weather Statement | MEG | Benton, Carroll, Gibson, Henry, Weakley | 41 min |
| May 22, 2:21 PM CDT | Areal Flood Warning | MEG | Carroll, Gibson, Weakley | 2 hr |
| May 22, 2:24 PM CDT | Severe Thunderstorm Warning | MEG | Crockett, Dyer, Gibson, Lauderdale, Obion | 51 min |
| May 22, 2:32 PM CDT | Severe Thunderstorm Warning | MEG | Carroll, Crockett, Dyer, Gibson, Haywood, Madison | 43 min |
| May 22, 3:06 PM CDT | Areal Flood Advisory | MEG | Dyer | 37 min |
| May 22, 3:09 PM CDT | Severe Thunderstorm Warning | MEG | Carroll, Crockett, Dyer, Gibson, Henry, Madison and 2 more | 51 min |
| May 22, 3:11 PM CDT | Areal Flood Warning | MEG | Benton, Henry | 94 min |
| May 22, 3:23 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Carroll, Chester, Decatur, Hardeman, Hardin and 3 more | 33 min |
| May 22, 4:12 PM CDT | Special Weather Statement | MEG | Chester, Hardeman | 33 min |
| May 22, 4:14 PM CDT | Special Weather Statement | MEG | Hardeman | 31 min |
| May 22, 4:41 PM CDT | Special Weather Statement | MEG | Hardeman, McNairy | 34 min |
| May 22, 5:11 PM CDT | Areal Flood Advisory | MEG | Carroll | 3 hr |
| May 22, 5:16 PM CDT | Flash Flood Warning | MEG | Benton, Henry | 3 hr |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.